# SDR AALA202403087711

- Difficulty date: February 28, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 57,061 hours, 26,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING UPPER SURFACE TRAILING EDGE TOP SKIN PANEL BETWEEN WMRX 6875 AND WMRX 7176 AND BETWEEN RIBS 18 AND 19. REPAIRED SKIN PANEL PER EA 351170 AND SRM 57-21-11-283-026.
